# SDR SWAA2016123010883

- Difficulty date: November 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 62,496 hours, 36,676 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6545486
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBD AFT T/E FLAP L/E SKIN CRACKED.   REPAIRED THE SKIN IAW SRM.
